# SDR 95ZZZW494

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Eng
- Condition: Failed
- Location: Nr 1 Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF CLIMBING OUT OF ASE NR 1 ENGINE LOW OIL PRESS LT FLICKERED ON AND OFF COUPLE OF TIMES, CREW FOLLOWED ENG LOW OIL PRESS CHECKLIST, LATER THE LOW OIL PRESS LT CAME BACK ON, OIL QTY WAS BOUNCING OFF EMPTY, CREW SHUT ENGINE DOWN AND PROCEEDED TO DEN.  (W)
